MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD BACTEC¿ MYCO/F LYTIC CULTURE VIALS; SYSTEM, BLOOD CULTURING

BECTON DICKINSON CARIBE LTD. BD BACTEC¿ MYCO/F LYTIC CULTURE VIALS; SYSTEM, BLOOD CULTURING
Catalog Number 442288
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple 510k numbers reported to be involved.The information for the additional 510k is as follows: g4.Pma / 510(k)#: k970512.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd bactec¿ myco/f lytic culture vials there was one false negative result.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
Investigation summary: catalog 442288.Batch no.5057481.Customer reported a false negative result.Photo of a bottle without sensor was received.Bd was unable to reproduce customer¿s experience with bactec product.Satisfactory results were obtained from retention samples when tested for microbial instrument detection as per quality procedures.Batch history record review did not identify any evidence for which the customer submitted the complaint (i.E.False negative).Microbial instrument detection indicated that the product is performing as expected.A complaint history review was conducted and only the current complaint was found relating to the incident lot number and the ¿as reported¿ defect code.Complaint is confirmed based on photo received of a bottle without the sensor.Product insert warnings and precautions sections states that prior to use, each vial should be examined for evidence of contamination such as cloudiness, bulging or depresses septum, or leakage.Vials showing evidence of contamination should not be used.Also, prior to use, the user should examine the vial for evidence of damage or deterioration.Vials displaying turbidity, contamination, or discoloration (darkening) should not be used.The specimen must be collected using sterile techniques to reduce the chance of contamination.No corrective actions were required.A cross-functional team continually monitors all product complaints for trends and determines if any additional actions are necessary beyond the current investigational process.
 
Event or Problem Description

Brand Name
BD BACTEC¿ MYCO/F LYTIC CULTURE VIALS
Common Device Name
SYSTEM, BLOOD CULTURING
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key23465559
Report Number2647876-2025-00658
Device Sequence Number8870649
Product Code MDB
UDI-Device Identifier00382904422882
UDI-Public(01)00382904422882(17)251202(10)5057481
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K970333
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/02/2025
Device Catalogue Number442288
Device Lot Number5057481
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown